# SDR DXTA2017031106381

- Difficulty date: March 11, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N204QS
- Make and model: Amd FALCON2000
- Aircraft serial: 104
- Aircraft time: 13,679 hours, 8,646 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: D23336000
- Part serial: 1340
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON EXTENDING LANDING GEAR, RECEIVED THREE GREEN LIGHTS. AFTER FIVE SECONDS THE RED LANDING GEAR HANDLE STARTED FLASHING. EXECUTED MISSED APPROACH AND RAN LANDING GEAR EXTENSION MALFUNCTION CHECK LIST. PULLED GEAR PULL HANDLE. RED FLASHING GEAR HANDLE LIGHT EXTINGUISHED. LANDED UNEVENTFULY. TWO MAIN GEAR DOOR LIGHTS WERE ON.  REMOVED OLD PROXIMITY SENSOR AND INSTALLED A NEW PROXIMITY SENSOR IAW AMM 32-61-49-900-801. COMPLIED WITH LANDING GEARS EXTENSION AND RETRACTION FOR SEVERAL TIMES. EXTENSION AND RETRACTION OF LANDING GEAR ARE SATISFACTORY IAW AMM 32-31-00-860-801.
